# SDR AALA970164

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLAP TRACK CORRODED.  NR 4 TRACK RECEIVED FROM SHOP ON E58 1814356, INSTALLED NR 4 TRACK ONE 58 1814340.  (M)
